- Research Article
- Open Access
© Hong-Gang Li et al. 2010
- Received: 29 December 2009
- Accepted: 7 April 2010
- Published: 16 May 2010
The main purpose of this paper is to introduce and study a new class of generalized nonlinear set-valued quasi-variational inclusions system involving -accretive mappings in Banach spaces. By using the resolvent operator due to Lan-Cho-Verma associated with -accretive mappings and the matrix analysis method, we prove the convergence of a new hybrid proximal point three-step iterative algorithm for this system of set-valued variational inclusions and an existence theorem of solutions for this kind of the variational inclusions system. The results presented in this paper generalize, improve, and unify some recent results in this field.
- Variational Inequality
- Monotone Operator
- Variational Inclusion
- Smooth Banach Space
- Resolvent Operator
The variational inclusion, which was introduced and studied by Hassouni and Moudafi , is a useful and important extension of the variational inequality. It provides us with a unified, natural, novel, innovative, and general technique to study a wide class of problems arising in different branches of mathematical and engineering sciences. Various variational inclusions have been intensively studied in recent years. Ding and Luo , Verma [3, 4], Huang , Fang et al. , Fang and Huang , Fang et al. , Lan et al. , Zhang et al.  introduced the concepts of -subdifferential operators, maximal -monotone operators, -monotone operators, -monotone operators, -monotone operators, -accretive mappings, -monotone operators, and defined resolvent operators associated with them, respectively. Moreover, by using the resolvent operator technique, many authors constructed some approximation algorithms for some nonlinear variational inclusions in Hilbert spaces or Banach spaces. Verma has developed a hybrid version of the Eckstein-Bertsekas  proximal point algorithm, introduced the algorithm based on the -maximal monotonicity framework , and studied convergence of the algorithm. For the past few years, many existence results and iterative algorithms for various variational inequalities and variational inclusion problems have been studied. For details, please see [1–37] and the references therein.
On the other hand, some new and interesting problems for systems of variational inequalities were introduced and studied. Peng and Zhu , Cohen and Chaplais , Bianchi , and Ansari and Yao  considered a system of scalar variational inequalities. Ansari et al.  introduced and studied a system of vector equilibrium problems and a system of vector variational inequalities using a fixed point theorem. Allevi et al.  considered a system of generalized vector variational inequalities and established some existence results with relative pseudomonotonicity. Kassay and Kolumbán  introduced a system of variational inequalities and proved an existence theorem through the Ky Fan lemma. Kassay et al.  studied Minty and Stampacchia variational inequality systems with the help of the Kakutani-Fan-Glicksberg fixed point theorem. J. K. Kim and D. S. Kim  introduced a new system of generalized nonlinear quasi-variational inequalities and obtained some existence and uniqueness results on solutions for this system of generalized nonlinear quasi-variational inequalities in Hilbert spaces. Cho et al.  introduced and studied a new system of nonlinear variational inequalities in Hilbert spaces. They proved some existence and uniqueness theorems for solutions for the system of nonlinear variational inequalities. As generalizations of a system of variational inequalities, Agarwal et al.  introduced a system of generalized nonlinear mixed quasi-variational inclusions and investigated the sensitivity analysis of solutions for this system of generalized nonlinear mixed quasi-variational inclusions in Hilbert spaces. Kazmi and Bhat  introduced a system of nonlinear variational-like inclusions and gave an iterative algorithm for finding its approximate solution. Fang and Huang , Fang et al.  introduced and studied a new system of variational inclusions involving H-monotone operators and -monotone operators, respectively. Yan et al.  introduced and studied a system of set-valued variational inclusions which is more general than the model in .
Inspired and motivated by recent research work in this field, in this paper, a general set-valued quasi-variational inclusions system with -accretive mappings is studied in Banach spaces, which includes many variational inclusions (inequalities) as special cases. By using the resolvent operator associated with -accretive operator due to Lan, an existence theorem of solution for this class of variational inclusions is proved, and a new hybrid proximal point algorithm is established and suggested, and the convergence of iterative sequences generated by the algorithm is discussed in -uniformly smooth Banach spaces. The results presented in this paper generalize, and unify some recent results in this field.
In particular, is the usual normalized duality mapping. It is known that, for all , is single-valued if is strictly convex , or is uniformly smooth (Hilbert space and space are uniformly Banach space), and if , the Hilbert space, then becomes the identity mapping on . In what follows we always denote the single-valued generalized duality mapping by in real uniformly smooth Banach space unless otherwise states.
Let us recall the following results and concepts.
Based on , we can define the resolvent operator as follows.
Definition 2.7 (see ).
The -accretive mappings are more general than -monotone mappings, -accretive mappings, -monotone operators, -subdifferential operators, and -accretive mappings in Banach space or Hilbert space, and the resolvent operators associated with -accretive mappings include as special cases the corresponding resolvent operators associated with -monotone operators, -accretive mappings, -accretive mappings, -monotone operators, -subdifferential operators [5, 6, 11, 14, 15, 26, 27, 35–37].
Lemma 2.9 (see ).
In the study of characteristic inequalities in -uniformly smooth Banach spaces , Xu  proved the following result.
Lemma 2.10 (see ).
This completes the proof.
The proof directly follows from the (i) in the Theorem 2.11.
Definition 2.13 (see ).
Definition 2.14 (see ).
Lemma 2.15 (see ).
Moreover, if , problem (3.7) becomes the problem introduced and studied by Verma .
We can see that problem (3.2) includes a number of known classes of system of variational inequalities and variational inclusions as special cases (see, e.g., [2–9, 11–27, 29, 32–37]). It is worth noting that problems (3.2)–(3.7) are all new mathematical models.
If we choose suitable some operators , and space , then Algorithm 3.3 can be degenerated to a number of known algorithms for solving the system of variational inequalities and variational inclusions (see, e.g., [2–9, 11–27, 29, 31–35, 38, 39]).
In this section, we prove the existence of solutions for problem (3.2) and the convergence of iterative sequences generated by Algorithm 3.3.
The authors acknowledge the support of the Educational Science Foundation of Chongqing, Chongqing (KJ091315).
- Hassouni A, Moudafi A: A perturbed algorithm for variational inclusions. Journal of Mathematical Analysis and Applications 1994,185(3):706–712. 10.1006/jmaa.1994.1277MathSciNetView ArticleMATHGoogle Scholar
- Ding XP, Luo CL: Perturbed proximal point algorithms for general quasi-variational-like inclusions. Journal of Computational and Applied Mathematics 2000,113(1–2):153–165. 10.1016/S0377-0427(99)00250-2MathSciNetView ArticleMATHGoogle Scholar
- Verma RU: -monotonicity and applications to nonlinear variational inclusion problems. Journal of Applied Mathematics and Stochastic Analysis 2004, (2):193–195.Google Scholar
- Verma RU: Projection methods, algorithms, and a new system of nonlinear variational inequalities. Computers & Mathematics with Applications 2001,41(7–8):1025–1031. 10.1016/S0898-1221(00)00336-9MathSciNetView ArticleMATHGoogle Scholar
- Huang N-J: Nonlinear implicit quasi-variational inclusions involving generalized -accretive mappings. Archives of Inequalities and Applications 2004,2(4):413–425.MathSciNetMATHGoogle Scholar
- Fang YP, Cho YJ, Kin JK: -accretive operators and approximating solutions for systems of variational inclusions in Banach spaces. to appear in Applied Mathematics LettersGoogle Scholar
- Fang Y-P, Huang N-J: -accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces. Applied Mathematics Letters 2004,17(6):647–653. 10.1016/S0893-9659(04)90099-7MathSciNetView ArticleMATHGoogle Scholar
- Fang Y-P, Huang N-J, Thompson HB: A new system of variational inclusions with -monotone operators in Hilbert spaces. Computers & Mathematics with Applications 2005,49(2–3):365–374. 10.1016/j.camwa.2004.04.037MathSciNetView ArticleMATHGoogle Scholar
- Lan H-Y, Cho YJ, Verma RU: Nonlinear relaxed cocoercive variational inclusions involving -accretive mappings in Banach spaces. Computers & Mathematics with Applications 2006,51(9–10):1529–1538. 10.1016/j.camwa.2005.11.036MathSciNetView ArticleMATHGoogle Scholar
- Zhang Q-B, Ding X-P, Cheng C-Z: Resolvent operator technique for generalized implicit variational-like inclusion in Banach space. Journal of Mathematical Analysis and Applications 2010,361(2):283–292. 10.1016/j.jmaa.2006.01.090MathSciNetView ArticleMATHGoogle Scholar
- Eckstein J, Bertsekas DP: On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators. Mathematical Programming 1992,55(1–3):293–318.MathSciNetView ArticleMATHGoogle Scholar
- Verma RU: A hybrid proximal point algorithm based on the -maximal monotonicity framework. Applied Mathematics Letters 2008,21(2):142–147. 10.1016/j.aml.2007.02.017MathSciNetView ArticleMATHGoogle Scholar
- Shim SH, Kang SM, Huang NJ, Cho YJ: Perturbed iterative algorithms with errors for completely generalized strongly nonlinear implicit quasivariational inclusions. Journal of Inequalities and Applications 2000,5(4):381–395. 10.1155/S1025583400000205MathSciNetMATHGoogle Scholar
- Peng J-W, Zhu D-L: Three-step iterative algorithm for a system of set-valued variational inclusions with -monotone operators. Nonlinear Analysis: Theory, Methods & Applications 2008,68(1):139–153. 10.1016/j.na.2006.10.037MathSciNetView ArticleMATHGoogle Scholar
- Cohen G, Chaplais F: Nested monotony for variational inequalities over product of spaces and convergence of iterative algorithms. Journal of Optimization Theory and Applications 1988,59(3):369–390. 10.1007/BF00940305MathSciNetView ArticleMATHGoogle Scholar
- Bianchi M: Pseudo P-monotone operators and variational inequalities. Istituto di Econometria e Matematica per le Decisioni Economiche, Universita Cattolica del Sacro Cuore, Milan, Italy; 1993.Google Scholar
- Ansari QH, Yao J-C: A fixed point theorem and its applications to a system of variational inequalities. Bulletin of the Australian Mathematical Society 1999,59(3):433–442. 10.1017/S0004972700033116MathSciNetView ArticleMATHGoogle Scholar
- Ansari QH, Schaible S, Yao JC: System of vector equilibrium problems and its applications. Journal of Optimization Theory and Applications 2000,107(3):547–557. 10.1023/A:1026495115191MathSciNetView ArticleMATHGoogle Scholar
- Allevi E, Gnudi A, Konnov IV: Generalized vector variational inequalities over product sets. Nonlinear Analysis: Theory, Methods & Applications 2001,47(1):573–582. 10.1016/S0362-546X(01)00202-4MathSciNetView ArticleMATHGoogle Scholar
- Kassay G, Kolumbán J: System of multi-valued variational inequalities. Publicationes Mathematicae Debrecen 2000,56(1–2):185–195.MathSciNetMATHGoogle Scholar
- Kassay G, Kolumbán J, Páles Z: Factorization of Minty and Stampacchia variational inequality systems. European Journal of Operational Research 2002,143(2):377–389. 10.1016/S0377-2217(02)00290-4MathSciNetView ArticleMATHGoogle Scholar
- Kim JK, Kim DS: A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces. Journal of Convex Analysis 2004,11(1):235–243.MathSciNetMATHGoogle Scholar
- Cho YJ, Fang YP, Huang NJ, Hwang HJ: Algorithms for systems of nonlinear variational inequalities. Journal of the Korean Mathematical Society 2004,41(3):489–499.MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, Cho YJ, Huang NJ: Sensitivity analysis for strongly nonlinear quasi-variational inclusions. Applied Mathematics Letters 2000,13(6):19–24. 10.1016/S0893-9659(00)00048-3MathSciNetView ArticleMATHGoogle Scholar
- Kazmi KR, Bhat MI: Iterative algorithm for a system of nonlinear variational-like inclusions. Computers& Mathematics with Applications 2004,48(12):1929–1935. 10.1016/j.camwa.2004.02.009MathSciNetView ArticleMATHGoogle Scholar
- Fang YP, Huang NJ: -monotone operators and system of variational inclusions. Communications on Applied Nonlinear Analysis 2004,11(1):93–101.MathSciNetMATHGoogle Scholar
- Yan W-Y, Fang Y-P, Huang N-J: A new system of set-valued variational inclusions with -monotone operators. Mathematical Inequalities & Applications 2005,8(3):537–546.MathSciNetView ArticleMATHGoogle Scholar
- Zou Y-Z, Huang N-J: -accretive operator with an application for solving variational inclusions in Banach spaces. Applied Mathematics and Computation 2008,204(2):809–816. 10.1016/j.amc.2008.07.024MathSciNetView ArticleMATHGoogle Scholar
- Xu HK: Inequalities in Banach spaces with applications. Nonlinear Analysis: Theory, Methods & Applications 1991,16(12):1127–1138. 10.1016/0362-546X(91)90200-KMathSciNetView ArticleMATHGoogle Scholar
- Zou Y-Z, Huang N-J: A new system of variational inclusions involving -accretive operator in Banach spaces. Applied Mathematics and Computation 2009,212(1):135–144. 10.1016/j.amc.2009.02.007MathSciNetView ArticleMATHGoogle Scholar
- Verma RU: Generalized system for relaxed cocoercive variational inequalities and projection methods. Journal of Optimization Theory and Applications 2004,121(1):203–210.MathSciNetView ArticleMATHGoogle Scholar
- Chang S-S, Cho YJ, Zhou H: Iterative Methods for Nonlinear Operator Equations in Banach Spaces. Nova Science, Huntington, NY, USA; 2002:xiv+459.MATHGoogle Scholar
- Weng X: Fixed point iteration for local strictly pseudo-contractive mapping. Proceedings of the American Mathematical Society 1991,113(3):727–731. 10.1090/S0002-9939-1991-1086345-8MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, Huang N-J, Tan M-Y: Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions. Applied Mathematics Letters 2004,17(3):345–352. 10.1016/S0893-9659(04)90073-0MathSciNetView ArticleMATHGoogle Scholar
- Huang N-J, Fang Y-P: A new class of general variational inclusions involving maximal -monotone mappings. Publicationes Mathematicae Debrecen 2003,62(1–2):83–98.MathSciNetMATHGoogle Scholar
- Jin M-M: Perturbed algorithm and stability for strongly nonlinear quasi-variational inclusion involving -accretive operators. Mathematical Inequalities & Applications 2006,9(4):771–779.MathSciNetView ArticleMATHGoogle Scholar
- Peng J, Yang X: On existence of a solution for the system of generalized vector quasi-equilibrium problems with upper semicontinuous set-valued maps. International Journal of Mathematics and Mathematical Sciences 2005, (15):2409–2420.Google Scholar
- Horn RA, Johnson CR: Matrix Analysis. Cambridge University Press, Cambridge, UK; 1985:xiii+561.View ArticleMATHGoogle Scholar
- Nadler SB Jr.: Multi-valued contraction mappings. Pacific Journal of Mathematics 1969, 30: 475–488.MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.